# SDR SWAA991899

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 65C27093
- Condition: Inop
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH FWD DOOR EMERGENCY EXIT LIGHTS INOP.  RELAMPED LIGHTS PER MM.
